MathSciNet Relay Station
MathSciNet bibliographic data
MR1036902 (91i:58121) 58F27 (58F08)
Katznelson, Y.; Ornstein, D. The differentiability of the conjugation of certain diffeomorphisms of the circle. Ergodic Theory Dynam. Systems 9 (1989), no. 4, 643–680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement